# SDR DALA2023052204086

- Difficulty date: May 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2776323) PASSENGER COMPARTMENT, R2 DOOR, LOWER INNER CHORD (MOP SILL) HAS CORROSION AT WL 208, BS. 983. REPAIRED R2 DOOR LOWER INNER CHORD (MOP SILL) WL 208 BS 985 IAW DELTA ERA 608311-14 REV ORIGINAL.
